MAUDE Adverse Event Report: LASER PERIPHERALS, LLC HTB-365-PL; POWERED LASER SURGICAL INSTRUMENT

LASER PERIPHERALS, LLC HTB-365-PL; POWERED LASER SURGICAL INSTRUMENT
Model Number HTB-365-PL
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/13/2023
Type of Reportable Event Malfunction
Event or Problem Description
3 fibers broke and wore out faster than they are supposed to.Continued to open fibers until one worked correctly.

Brand Name
HTB-365-PL
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LASER PERIPHERALS, LLC
13355 10th avenue north, suite 110
plymouth MN 55441
MDR Report Key16223292
Report Number16223292
Device Sequence Number12080507
Product Code GEX
UDI-Device Identifier00816469020448
UDI-Public(01)00816469020448(17)240606(10)DF19007
Combination Product (Y/N)N
Initial Reporter StateMT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/16/2023
Report Date (Section F) 01/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberHTB-365-PL
Device Catalogue NumberHTB-365-PL
Device Lot NumberDF19007
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Ambulatory Surgical Facility
Date Report to Manufacturer01/23/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/23/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale
Date Report Sent to FDA01/18/2023